College of Osteopathic Medicine Faculty Articles

Title

Flexible Intramedullary Nailing of Unstable and/or Open Tibia Shaft Fractures in the Pediatric Population.

ISBN or ISSN

0271-6798

Publication Title

Journal of pediatric orthopedics

Volume

36 Suppl 1

Publication Date / Copyright Date

6-1-2016

First Page

19

Last Page

23

DOI Number

10.1097/BPO.0000000000000754

Disciplines

Medical Specialties | Medicine and Health Sciences | Osteopathic Medicine and Osteopathy

This document is currently not available here.

Find in your library

Share

COinS